Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46725
DC FieldValueLanguage
dc.contributor.authorAlmeida, Ángelen_US
dc.contributor.authorde Hierro, Antonio Francisco Roldán Lópezen_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2018-11-23T07:28:40Z-
dc.date.available2018-11-23T07:28:40Z-
dc.date.issued2015en_US
dc.identifier.issn1345-4773en_US
dc.identifier.urihttp://hdl.handle.net/10553/46725-
dc.description.abstractIn recent times, many authors proved several coupled, tripled, quadrupled and, in general, multidimensional fixed point theorems. In many cases, these results become to be simple consequences of their corresponding unidimensional theorems. In this paper, we show how the weak P-property can be induced in product spaces and how to use it to enunciate some kind of multidimensional (including coupled and tripled) best proximity (and fixed) point theorems.en_US
dc.languageengen_US
dc.relation.ispartofJournal of Nonlinear and Convex Analysisen_US
dc.sourceJournal of Nonlinear and Convex Analysis [ISSN 1345-4773], v. 16 (8), p. 1593-1606en_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherBest proximity pointen_US
dc.subject.otherContractive conditionen_US
dc.subject.otherFixed pointen_US
dc.subject.otherP-propertyen_US
dc.subject.otherWeak p-propertyen_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleWeak P-property on product spaces and related multidimensional best proximity point theoremsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.scopus84940929521-
dc.identifier.isi000362059800006-
dc.contributor.authorscopusid56096060100-
dc.contributor.authorscopusid56874899500-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1880-5221-
dc.description.lastpage1606-
dc.description.firstpage1593-
dc.relation.volume16-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid5901329
dc.contributor.daisngid1804413
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Almeida, A
dc.contributor.wosstandardWOS:de Hierro, AFRL
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateEnero 2015
dc.identifier.ulpgces
dc.description.sjr0,583
dc.description.jcr0,691
dc.description.sjrqQ2
dc.description.jcrqQ2
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptMatemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptMatemáticas-
crisitem.author.orcid0000-0001-5803-3970-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgMatemáticas-
crisitem.author.fullNameAlmeida Rodríguez, Ángel José-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Page view(s)

18
checked on Jul 24, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.